Dysphagia Associated with Risperidone Therapy

JonathanT. Stewart

Dysphagia, Volume 18, Number 4 (2003), 274-275, DOI: 10.1007/s00455-003-0006-x

Abstract

Dysphagia is occasionally reported in patients taking neuroleptic agents, although the newer, ldquoatypicalrdquo neuroleptics are generally believed to be associated with fewer neurologic side effects. We report a 76-year-old man who developed radiographically confirmed dysphagia when treated with risperidone; the dysphagia resolved when risperidone was withdrawn. Clinicians should be aware of the potential for this dangerous but highly reversible problem.

Keywords  Dysphagia – Risperidone – Neuroleptics – Extrapyramidal side effects – Dementia – Deglutition – Deglutition disorders

ACESSE O PERIÓDICO

Anúncios

Deixe um comentário

Preencha os seus dados abaixo ou clique em um ícone para log in:

Logotipo do WordPress.com

Você está comentando utilizando sua conta WordPress.com. Sair /  Alterar )

Foto do Google+

Você está comentando utilizando sua conta Google+. Sair /  Alterar )

Imagem do Twitter

Você está comentando utilizando sua conta Twitter. Sair /  Alterar )

Foto do Facebook

Você está comentando utilizando sua conta Facebook. Sair /  Alterar )

Conectando a %s